# SDR 96ZZZX2766

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4677N
- Make and model: Cessna 414A
- Aircraft serial: 414A0068
- Engine: Cont TSIO520NB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Spring Clutch
- Part number: 539800
- Condition: Failed
- Location: Rt Start Adapter
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY-SIX HOURS AFTER INSTALLING A TCM OVERHAULED ENGINE, STARTER ADAPTER FAILED.  INSPECTION SHOWED THAT SPRING CLUTCH FAILED AND WAS UNCOILING INTO ENGINE ACC CASE.
